MAUDE Adverse Event Report: VASCUTEK LTD. GELWEAVE; GELWEAVE STRAIGHT

VASCUTEK LTD. GELWEAVE; GELWEAVE STRAIGHT
Model Number GELWEAVE STRAIGHT
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During procedure on (b)(6) 2022, 10mm gelweave graft that was used for axilliary cannulation was leaking.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Manufacturer narrative: investigation findings: 213 - no device problem found - the section of returned sample was porosity tested which gave a result of 181ml/min.Specification states max limit is 515ml/min., a sem analysis was performed on the 28 nov 22, this showed the weave of the fabric was uniform and had no abnormality in the structure of the fabric which could have caused the reported leakage., a textile review was performed on the sample which confirmed the graft size and that the weave was tight showing no defects.Investigation conclusion : 67 - no problem detected - review of manufacturing records showed the device was manufactured to specification,, analysis of returned section of graft gave results within specified parameters therefore no problem was confirmed.4315 - cause not established - the root cause of the event could not be determined.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
This report is being submitted as follow up # 1 for mfg.Report 9612515-2022-00019, (b)(4) to provide event closure information.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE STRAIGHT
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan bsiness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan business park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan business park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key15734278
Report Number9612515-2022-00019
Device Sequence Number16883787
Product Code DSY
UDI-Device Identifier05037881105147
UDI-Public05037881105147
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K952293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberGELWEAVE STRAIGHT
Device Catalogue Number733010-G
Device Lot Number21974136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown